Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of R89 and Wiesbaden?

hi i am a 27 year old healthy male suffering from hair loss and hair thinning problem. I was prescribed R89 by a doctor (20 drops thrice a day). However the chemist also suggested me to take Weisbaden 200 (5 drops daily) along with R 89 as supplement to it. what should i do. Also is there any side effect of these nedicines..??
Mon, 30 Sep 2019
Report Abuse
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi,

You may be having telogen effluvium. Consult the dermatologist for the perfect treatment. I think your medicine are homeopathic. they are innocent without side effects. Remember..there are many other good medicines in allopathy...ok. so, consult the dermatologist.

Hope this helps.

Dr.Ilyas Patel,Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I take care of an 89 year old lady who has been taking valium lowest dose for way over a year now she is taking 2 and is have leg pain and thinks...

Recent questions on  Alopecia

doctor1 MD

Hi sir, I am suffering hair loss,i consulted Hair & Scalp specialist.She prescribed T Tricovital,T VB 7 Hair and shampoo Nevale,when i used those...

doctor1 MD

i have been taking Losartan for a few months. Around seven months ago i started to getting thinning hair on my scalp. I have such a healthy thick...

doctor1 MD

Recommended medications for alopecia. Are they effective? Do they have any side effect? 0 answers, 5 views Posted in: Hair Loss Edited 3 minutes...

doctor1 MD

Hello Doctor , Iam 23 years old and iam facing hair loss problems. I have consulted a dermatologist and he prescribed me to use Keraglo forte daily...

doctor1 MD

Hello Doc, I am having small to medium bald patches on vertex to front elevated side of scalp and few towards back. This is there since pas 5...

doctor1 MD

Sir I am suffering hair fall & severe head loss at middle of head. I consulted skin specialist who prescribed minoxidil solution 2% ;finaster idea...

doctor1 MD

Hello Doc, I am writing this to my previous interaction with you sometime before. I contacted you with regards to the problem to my hair, I had...